Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Rings in which certain subsets satisfy polynomial identities


Author: Thomas P. Kezlan
Journal: Trans. Amer. Math. Soc. 125 (1966), 414-421
MSC: Primary 16.49
DOI: https://doi.org/10.1090/S0002-9947-1966-0217120-1
MathSciNet review: 0217120
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, A generalization of Hilbert's Nullstellensatz, Proc. Amer. Math. Soc. 8 (1957), 649-656. MR 0087644 (19:384a)
  • [2] -, Algebras over infinite fields, Proc. Amer. Math. Soc. 7 (1956), 35-48. MR 0075933 (17:822b)
  • [3] -, The identities of PI-rings, Proc. Amer. Math. Soc. 4 (1953), 27-34. MR 0052397 (14:613b)
  • [4] R. Brauer, On a theorem of H. Cartan, Bull. Amer. Math. Soc. 55 (1949), 619-620. MR 0029891 (10:676c)
  • [5] M. P. Drazin, Rings with nil commutator ideals, Rend. Circ. Mat. Palermo (2) 6 (1957), 51-64. MR 0096706 (20:3189)
  • [6] -, Engel rings and a result of Herstein and Kaplansky, Amer. J. Math. 77 (1955), 895-913. MR 0077519 (17:1048e)
  • [7] I. N. Herstein, Theory of rings, University of Chicago Lecture Notes, Chicago, Ill., 1961.
  • [8] -, A remark on rings and algebras, Michigan Math. J. 10 (1963), 269-272. MR 0158907 (28:2129)
  • [9] -, Power maps in rings, Michigan Math. J. 8 (1961), 29-32. MR 0118741 (22:9512)
  • [10] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956; revised, 1964. MR 0081264 (18:373d)
  • [11] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. 54 (1948), 575-580. MR 0025451 (10:7a)
  • [12] T. P. Kezlan, Some rings with nil commutator ideals, Michigan Math. J. 12 (1965), 105-111. MR 0178004 (31:2262)
  • [13] -, A note on higher commutators of bounded nilpotence, Amer. Math. Monthly 73 (1966), 632-633. MR 0217119 (36:210)
  • [14] E. Kleinfeld, Simple alternative rings, Ann. of Math. 58 (1953), 544-547. MR 0058581 (15:392b)
  • [15] T. Nakayama and G. Azumaya, Über einfache distributive Systeme unendlicher Ränge. II, Proc. Imp. Acad. Tokyo 20 (1944), 348-352. MR 0014070 (7:236h)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.49

Retrieve articles in all journals with MSC: 16.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0217120-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society